# SDR ABXA20250710146

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5810T
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE 763CK WAS UNDERGOING C-CHECK IN OSC, CORROSION WAS FOUND ON THE UPPER CHORD OF THE STA 228.5 TRANSVERSAL FLOOR BEAM. (P/N 141T5810). THE CORROSION WAS REMOVED BY BLENDING. SOME AREAS WERE BLENDED BEYOND ALLOWABLE LIMITS PER REF /A/ AND NO SRM REPAIR IS PROVIDED. FLIGHT VEHICLES CONSULTING, INC. WAS CONTACTED FOR AN FAA-DER APPROVED REPAIR. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /B/, WHICH IS AN FAA-DER APPROVED REPAIR   ANALYSIS: THE TRANSVERSAL FLOOR BEAM AT STA 228.5 IS CONSIDERED MAIN DECK FLOOR STRUCTURE, WHICH IS PRIMARY STRUCTURE. THIS BEAM WAS REINFORCED BY IAI AND IS CONSIDERED FCS. THIS REPAIR IS CLASSIFIED AS MAJOR.  ACCOMPLISHED REPAIR ON COCKPIT FLOOR STRUCTURE APPROX STA 212 - 228 APPROX LBL24 IAW FVCI EO 25089-2.
